# SDR DALA2022033002116

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION FLOOR STRUCTURE Y1162.5 LOC BTW FR68 TO FR70 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE PER A320 SRM 51-72-11 AND 51-42-11. (2175590)
